# SDR YENA2022031100138

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 61,466 hours, 21,404 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: R2293
- Condition: Failed
- Location: 4005km
- Part time: 27,795 hours, 3,059 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#329, JFK-RSW. 'UPON LANDING AFTER SHUTDOWN, WITH APU BLEED CABIN FILLED WITH SMOKE (APU SYSTEM); REMOVED AND REPLACED APU POWERPLANT PER AMM 49-11-11. OPS AND LEAK CHECK GOOD AT THIS TIME. REF MDDR 466772 FOR ECS DECON PROCEDURE. THIS CLEARS MDDR 466770. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.'
